# SDR ASAA2018111436848

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 24,051 hours, 7,922 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. VERIFIED FAULT PACK LIGHT RESETS WITH MASTER CAUTION. PERFORMED BITE OF #2 PACK TEMP CONTROLLER BITE CHECK PSS NO DEFECTS NOTED REF B737-900 FIM 21-62 TASK 801 NO HISTORY 30 DAYS.
